# SDR HNAA2012030500655

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 51,987 hours, 58,305 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN AMBER DOOR ADVISORY LIGHT REMAINED ON AFTER GEAR RETRACTION.  LIGHT EXTINGUISHED AFTER COMPLETION OF ABNORMAL CHECK LIST.  FOUND LT FORWARD DOOR NOT LOCKING CLOSED AND UPLOCK ROLLER STIFF.  REMOVED, CLEANED AND LUBRICATED ROLLER.  REINSTALLED AND CYCLED GEAR SEVERAL TIMES. OPS CHECKED GOOD IAW MM 32-30-00.
